# SDR CA960524010

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 2810 · Fuel Storage
- Part: High Lock Bolts
- Condition: Loose
- Location: Lh Wing Root
- Part time: 17,749 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL LEAK NOTED AT LEFT HAND WING ROOT AT REAR SPAR.HIGH LOCK BOLTS "A", "B", "C", REPLACED WITH MS21250 BOLTS AS PER HC536H9156.
